CSpace
On boundary treatment for the numerical solution of the incompressible Navier-Stokes equations with finite difference methods
Huang, LC
1996-04-01
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume14Issue:2Pages:135-142
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1996UF20500004
PublisherVSP BV
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28746
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,LSEC,INST COMPUTAT MATH & SCI ENGN COMP,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Huang, LC. On boundary treatment for the numerical solution of the incompressible Navier-Stokes equations with finite difference methods[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,1996,14(2):135-142.
APA Huang, LC.(1996).On boundary treatment for the numerical solution of the incompressible Navier-Stokes equations with finite difference methods.JOURNAL OF COMPUTATIONAL MATHEMATICS,14(2),135-142.
MLA Huang, LC."On boundary treatment for the numerical solution of the incompressible Navier-Stokes equations with finite difference methods".JOURNAL OF COMPUTATIONAL MATHEMATICS 14.2(1996):135-142.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, LC]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, LC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, LC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.